# SDR P5CA9701453

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- Engine: Pwa JT9D7AH
- System (JASC): 7250 · Turbine Section
- Part: Turbine Case
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED R RAIL NR 4 ENGINE AT 300Ý POSITION, RADIUS CRACK TRAVELING TO OUTSIDE DIAMETER.  REPAIRED PER PW M/M 72-53-01 REPAIR NR 14.
